按条件检索“766”条记录

已选条件: 数据来源: 万方 × 数据来源: 维普 × 数据来源: SCOPUS × 数据来源: WOS × 数据来源: CSSCI × 数据来源: EI × 数据来源: CSCD × 出版年: 2014 × 机构: 管理学院 × 机构: 数学学院 × 机构: 政治学与公共管... ×
导出
  • 排序
  • 显示
1. 急性毒死蜱中毒致横纹肌溶解症一例

作者:李其禄[1];于光彩[2];王洁茹[2];孙婧[2];宋成珍[2];菅向东[2]

作者机构:[李其禄]山东大学校医院趵突泉校区分院,济南250012,中国.;[于光彩;王洁茹;孙婧;宋成珍;菅向东]山东大学齐鲁医院中毒与职业病科 山东省医药卫生重点专科山东省医药卫生重点实验室,中国

来源:中华劳动卫生职业病杂志,2014,Issue.05

资源类型:期刊论文

2. Composite Simpson\\\'s Rule for Computing Supersingular Integral on Circle EI SCOPUS SCIE

作者:Jin Li;Hongxing Ru;Dehao Yu

作者机构:[Li, J] School of Mathematics, Shandong University, Jinan,250100, China, School of Sciences, Shandong Jianzhu University, Jinan 250101, China;[ Ru, H] School of Mathematics, Shandong University, Jinan,250100, China;[ Yu, D] School of Mathematical Sciences, Xiamen University, Xiamen 361005, China, LSEC, ICMSEC, Academy of Mathematics and System Science, Beijing 100190, China

来源:Computer Modeling in Engineering & Sciences,CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES,2014,Vol.97,Issue.6,463-481

WOS被引数:4

资源类型:期刊论文

WOS:000337933900001

3. Zagreb Eccentricity Indices of the Generalized Hierarchical Product Graphs and Their Applications SCOPUS SCIE

作者:Luo, Zhaoyang; Wu, Jianliang

作者机构:[Luo, Zhaoyang; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

WOS被引数:3

资源类型:期刊论文

WOS:000331791000001

4. 葡萄酒的质量评价及影响因素分析

作者:袁少州;阚黎;

作者机构:[袁少州;阚黎]山东大学数学学院

来源:科技视界,Science & Technology Vision,2014,Issue.12,5-6+71

资源类型:期刊论文

5. Sums of absolute values of cusp form coefficients and their application SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2014,Vol.139,29-43

资源类型:期刊论文

WOS:000333141000002

6. Mean-Field Forward-Backward Doubly Stochastic Differential Equations and Related Nonlocal Stochastic Partial Differential Equations SCOPUS SCIE

作者:Zhu, Qingfeng; Shi, Yufeng

作者机构:[Zhu, Qingfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Zhu, Qingfeng; Shi, Yufeng] Shandong Univ, Inst Financial Studies, Jinan 250199, Peoples R China.; [Zhu, Qingfeng; Shi, Yufeng] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000333817500001

7. 利率市场化下我国商业银行流动性风险分析

作者:王嗣超;关明雨;

作者机构:[王嗣超;关明雨]山东大学数学学院

来源:中国市场,China Market Marketing,2014,Issue.01,75-76

资源类型:期刊论文

8. 全面深化改革,推进国家治理现代化——从邓小平改革思想到习近平全面深化改革重要论述

作者:包心鉴;

作者机构:[包心鉴]中国科学社会主义学会,山东大学,济南大学政治与公共管理学院

来源:科学社会主义,Scientific Socialism,2014,Issue.04,13-15

资源类型:期刊论文

9. 中国两业联动尚存不足及发展趋势

作者:宋策;

作者机构:[宋策]山东大学管理学院

来源:科技致富向导,2014,Issue.21,63

资源类型:期刊论文

10. Closed-form solutions to the nonhomogeneous Yakubovich-transpose matrix equation EI SCOPUS SCIE

作者:Song, Caiqin; Rui, Hongxing; Wang, Xiaodong; Zhao, Jianli

作者机构:[Song, Caiqin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Xiaodong] Harbin Inst Technol, Sch Astronaut, Harbin 150001, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Coll Math Sci, Liaocheng 252059, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,72-81

WOS被引数:4

资源类型:期刊论文

WOS:000335102800006

11. Numerical analysis of the second-order characteristic FEM for nonlinear aerosol dynamic equations EI SCOPUS SCIE

作者:Cui, Ming; Fu, Kai; Liang, Dong; Cheng, Yu; Wang, Wenqia

作者机构:[Cui, Ming; Fu, Kai; Liang, Dong; Cheng, Yu; Wang, Wenqia] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fu, Kai; Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.261,48-61

WOS被引数:1

资源类型:期刊论文

WOS:000331507900005

12. 品牌经济学视角下的企业并购案例分析——以宝洁并购吉列为例

作者:白玉茹;张翔;

作者机构:[白玉茹;张翔]山东大学管理学院

来源:会计之友,Friends of Accounting,2014,Issue.11,55-59

资源类型:期刊论文

13. An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations SCOPUS SCIE

作者:Fu, Yu; Zhao, Weidong

作者机构:[Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; Shandong Univ, Finance Inst, Jinan 250100, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2014,Vol.4,Issue.4,368-385

WOS被引数:1

资源类型:期刊论文

WOS:000347185300005

14. New efficient estimation and variable selection in models with single-index structure SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2014,Vol.89,58-64

资源类型:期刊论文

WOS:000336004700008

15. 空间分数阶扩散方程的一种加权显式差分方法

作者:汪向艳;朱琳;芮洪兴;

作者机构:[汪向艳;朱琳;芮洪兴]宁夏大学数学计算机学院;[汪向艳;朱琳;芮洪兴]山东大学数学学院

来源:宁夏大学学报(自然科学版),2014,Issue.01,1-5

资源类型:期刊论文

16. Neighbor sum distinguishing index of planar graphs SCOPUS SCIE

作者:Wang, Guanghui; Chen, Zhumin; Wang, Jihui

作者机构:[Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Zhumin] Shandong Univ, Sch Comp Sci, Jinan 250100, Peoples R China.; [Wang, Jihui] Jinan Univ, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2014,Vol.334,70-73

WOS被引数:19

资源类型:期刊论文

WOS:000341347000009

17. Comparison Theorem for Nonlinear Path-Dependent Partial Differential Equations SCOPUS SCIE

作者:Wang, Falei

作者机构:[Wang, FL]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000335824400001

18. On a conjecture about the norm of Lyapunov mappings EI SCOPUS

作者:Feng, Jun-E ;Lam, James ;Yang, Guowu ;Li, Zhao

作者机构:[Feng, Jun-E ] School of Mathematics, Shandong University, Jinan; 250100, China;[Yang, Guowu ] School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu; 610054, China;[Lam, James ;Li, Zhao ] Department of Mechanical Engineering, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong

来源:Linear Algebra and Its Applications,2014,Vol.465,88-103

资源类型:期刊论文

19. DV-Curve Representation of Protein Sequences and Its Application SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE,2014

WOS被引数:4

资源类型:期刊论文

WOS:000336162800001

20. Backward Stochastic H-2/H-infinity Control: Infinite Horizon Case SCIE

作者:Wu, Zhen; Zhang, Qixia

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Qixia] Univ Jinan, Sch Math Sci, Jinan 250022, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014

WOS被引数:1

资源类型:期刊论文

WOS:000336662600001

共 39 页, 766 条记录

TOP